# SDR UPS01235016

- Difficulty date: February 17, 2001
- Submitted: February 19, 2001
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, EMERGENCY LIGHT IN LT GALLEY NEEDS BATTERY.  INSTALLED NEW BATTERY PACK FOR LT GALLEY, OPS CHECKED GOOD.
